教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武WU CHUNG-WU (瀏覽個人網頁)

標題:Interval Estimation of the Weibull Distribution under the Failure-Censored Sampling Plan
學年89
學期2
出版(發表)日期2001/06/01
作品名稱Interval Estimation of the Weibull Distribution under the Failure-Censored Sampling Plan
作品名稱(其他語言)
著者Wu, Jong-wuu; Lin, Shang-hsien
單位淡江大學統計學系
出版者淡江大學
著錄名稱、卷期、頁數International journal of information and management Sciences 12(2), pp.39-50
摘要In this paper, we provide a method for constructing an exact confidence interval for the shape parameter and an exact joint confidence region for the shape and scale parameters of the Weibull distribution under the failure-censored sampling plan. The above joint confidence region is used to obtain a conservative lower confidence bound for the reliability function. Further, an exact confidence interval and an exact joint confidence region for some interested parameters of the type I Extreme-Value distribution are also given. In addition, under the failure-censored sampling plan, we provide optimal criteria to find a best exact confidence interval for the shape parameter and a best exact joint confidence region for the shape and scale parameters. Finally, we give two examples to illustrate the proposed method.
關鍵字Rupture;Reliability;Weibull distribution;Extreme value;Confidence interval
語言英文(美國)
ISSN1017-1819
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!